Vol. 2, No. 1, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
Emergence of nontrivial minimizers for the three-dimensional Ohta–Kawasaki energy

Hans Knüpfer, Cyrill B. Muratov and Matteo Novaga

Maximal $L^2$-regularity in nonlinear gradient systems and perturbations of sublinear growth

Wolfgang Arendt and Daniel Hauer

The local density approximation in density functional theory

Mathieu Lewin, Elliott H. Lieb and Robert Seiringer

Sparse bounds for the discrete spherical maximal functions

Robert Kesler, Michael T. Lacey and Darío Mena

Characterization by observability inequalities of controllability and stabilization properties

Emmanuel Trélat, Gengsheng Wang and Yashan Xu

Stationary compressible Navier–Stokes equations with inflow condition in domains with piecewise analytical boundaries

Piotr B. Mucha and Tomasz Piasecki

Optimal constants in nontrapping resolvent estimates and applications in numerical analysis

Jeffrey Galkowski, Euan A. Spence and Jared Wunsch